Hi all. Can anybody tell me possible methocarbamal side effects? My sys is on it and here urine is really dark… Is it possible that med is the cause??
Methocarbamol (I guess that is the one you meant on) is a muscle relaxant that exerts its effect by acting on the central nervous system rather than on the muscles themselves. Therefore, as any other med of that type, it can “produce” many side effects. One of those is the one you described – fortunately, that one is not harmfull. Here is the list:
- an allergic reaction (difficulty breathing; closing of your throat; swelling of your lips, tongue, or face; or hives);
- a rash or itching;
-drowsiness, dizziness, lightheadedness, or fainting;
- brown, black, or green urine (this is not harmful);
- nasal congestion;
- headache or blurred vision;
- nausea or a metallic taste in your mouth;
If you are going to use the drug, just be catious. I was once on it, and it gave me high blood presure, trouble talking and understanding a conversation and tiredness, trouble breathing. I was on the 1 full pill a day. it did work though.. But, if you are going to be on it, I recommend taking 1/2 to 1/3 the pill to start and see the effects.